Women's Health Community
Plan B confusion
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Plan B confusion

On saturday (3 days before my period)i had sex with my boyfriend..the condom broke..i am on birth control but also antibiotics.and also he did not finish inside me.. i took plan B the morning after..less than 20 hours.. after i had light bleeding..and cramps..is that normal..and can i consider that my period..help please!
Related Discussions
3 Comments Post a Comment
Blank
1018329_tn?1448983765
plan B can mess up your cycle.  I would give it another week tops to expect a heavy period, if it doesn't come then the light bleeding could be considered your menstrual cycle.
Blank
Avatar_f_tn
Plan B will cause cramping and bleeding.  You should consider that your period and start from there with your birth control.
Blank
Avatar_f_tn
I know one girl who took plan B and was in immense pain for a few days, then had a period a few weeks later...
Blank
Post a Comment
To
Recent Activity
790669_tn?1424536298
Blank
Des_a_rae commented on krichar's status
37 mins ago
1236893_tn?1408490528
Blank
GMO CORN
38 mins ago by gymdandee
134578_tn?1446090952
Blank
AnnieBrooke commented on need a title -
7 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Avatar_universal
Blank
Tucson, AZ
Avatar_universal
Blank
4851940_tn?1385441629
Blank
United Kingdom
134578_tn?1446090952
Blank
136956_tn?1425609872
Blank
Mississauga, ON
973741_tn?1342346373
Blank
Women's Health Community Resources